T Nation

Questions on Testicle Shrinkage

I finished my first anavar cycle in thailand 6 weeks ago. I had greaat results - 5.5kg retained weight from 40 days at 30mg/day. I noticed some shrinkage (20 to 25% by volume) in around the forth week which after reading around the forums didnt worry me so much.

Anyway I brought some goodies home and after a 4 week break (libido and testicle size back to normal) I started a planned 8 week cycle. My problem now is that I have about the same shrinkage at the end of the first week. With more than 6 weeks of planned cycle left I am obviosly quite concerned. I have 2 main questions:

  1. If I continue and hit the clomid afterwards will my nuts fully recover?

  2. I have an idea which appears reasonable on paper. Lets assume for sake of argument (these are typical figures I have read of in medical journals) that a. clomid increases test by 150 to 200%, let us also assume b. that anavar reduces test to 60 to 70% of baseline. Nobody uses clomid during test cycles since 200% of zero is still zero. I dont however see why clomid cannot be used to restore normal T levels whilst on anavar? If we double a reduced 60% we should get back above baseline.

Why dont you just use HCG, since that’s what its for?

  1. Not sure I can obtain (pharmacies are pretty slack here, so maybe).
  2. I dont like needles + risks of infection etc.
  3. I believe there are risks involved with HCG i.e. something to do with desensitized nuts?
  1. then accept shrinkage as inevitable
  2. then accept shrinkage as inevitable
  3. with adequate research and proper usage, one can avoid any such risk

its a little slin pin i wouldnt even call it a needle lol and its injected in the fat so u dont go deep at all. google it

sounds like your doing oral only which is hard on the liver as you know.
you should get over your fears of needles. if you inject properly than you wont get infections
use gloves and alcohol swabs and everything sterile use your needles once.
if you want to juice get over fear of needles and do it right